# SDR 20001101SH019

- Difficulty date: January 29, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N330J
- Make and model: Snias SA330J
- Aircraft serial: 1647
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 330A33000008
- Part serial: M1027
- Condition: Failed
- Location: T/R Gearbox
- Part time: 333 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEARBOX FREEWHEEL FAILURE CAUSING OVERTORQUE TO TAILROTOR GEARBOX.  (X)
